MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT 01.32.3648HCT FLAT PE HC LINER Ø36/F; HIP FLAT PE HC LINER

MEDACTA INTERNATIONAL SA LINER: MPACT 01.32.3648HCT FLAT PE HC LINER Ø36/F; HIP FLAT PE HC LINER
Catalog Number 01.32.3648HCT
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 december 2023: lot 2118355: (b)(4) manufactured and released on 01-feb-2022.Expiration date: 2027-01-20.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with another similar reported event in the period of review.Other device involved: ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot 2336701: (b)(4) manufactured and released on 19-sep-2023.Expiration date: 2028-09-03.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
Revision surgery for suspected infection at about 1 month from primary.The head and liner have been revised successfully.

Brand Name
LINER: MPACT 01.32.3648HCT FLAT PE HC LINER Ø36/F
Common Device Name
HIP FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18474104
Report Number3005180920-2023-01049
Device Sequence Number6593974
Product Code LPH
UDI-Device Identifier07630030812132
UDI-Public07630030812132
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.32.3648HCT
Device Lot Number2118355
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2023
Initial Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale